MAUDE Adverse Event Report: CAREFUSION MAXZERO EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXZERO EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ9271
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
The customer reported fluid leaked at uac junction.The uac was discontinued.There was no report of patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report that the tubing fluid leaked at the uac junction was confirmed.Functional pressure testing was able to confirm a leak from the suspect maxzero female port.Closer inspection of the maxzero under magnification observed a microchannel on the interior maxzero walls that allowed fluid to leak.The cause of the leak is a microchannel found in the maxzero component.The root cause of the microchannel which creates a fluid path is a manufacturing issue.
 
Event or Problem Description

Brand Name
MAXZERO EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7748787
Report Number9616066-2018-01247
Device Sequence Number1793475
Product Code FPA
UDI-Device Identifier10885403240744
UDI-Public10885403240744
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ9271
Device Catalogue NumberMZ9271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date08/16/2018
10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MZ9265; MZ9271,MZ9265, TD (B)(6) 2018
Patient Age2 MO